MAUDE Adverse Event Report: COVIDIEN 60ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON

COVIDIEN 60ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON
Model Number 8881560232
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reports that the tip of the 60 ml syringe is breaking off rendering the syringe useless.No patient harm.Additional information stated that the syringes are also leaking when this occurs.

Brand Name
60ML LUER LOCK PHARMACY TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10313417
Report Number9612030-2020-02540
Device Sequence Number11619731
Product Code FMF
UDI-Device Identifier10884521012271
UDI-Public10884521012271
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881560232
Device Catalogue Number8881560232
Device Lot Number2001420564
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1